# SDR FDEA201103080911

- Difficulty date: March 8, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 78,261 hours, 31,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: APB70802
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL REAR SPAR SHOWS CORROSION ON RT END OF APB7080-2 CAP. REPAIRED DAMAGED AREA. REF MD10 SRM VOL I  53-40-00  FIG 11
